# SDR DALA2025040702654

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 75,958 hours, 29,327 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0893696) CORROSION ON FLOOR ATTACH FITTINGS (08 EA) AT AFT LAV LH/RH. FLOOR ATTACH FITTINGS (04EAS) AT AFT LAV LH "D" WERE REPLACED PER CMM 25-45-25, FLOOR ATTACH FITTING (01EA) AT AFT LAV RH "E" WAS REPLACED PER CMM 25-45-17, FLOOR ATTACH FITTING (03EAS) AT AFT LAV RH "E" WERE FABRICATED AND INSTALLED PER PRI 625157-14 REV.0 AND ER/A 625157-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR.
